# SDR BSAAA111396

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2718Y
- Make and model: Cessna 402C
- Aircraft serial: 402C0232
- Engine: Cont TSIO520VB
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Pump
- Part number: 6462108A1
- Condition: Out Of Adjust
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

BIL - RIGHT ENGINE SURGING.  FUEL FLOW WAS GOING OVER RED LINE AND CAUSED THE ENGINE TO FLOOD OUT.  ADJUSTED ENGINE DRIVEN FUEL PUMP TO SPECS/GROUND RUN OK.  (M)
